# SDR AALA960738

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HEAVY CORROSION ON SLANT PANEL ATTACH ANGLE 6 AT LOWER INBOARD CORNER.  TREATED PRIMED AND APPLIED DINATSOL AV 40 TO SLANT PANEL ATTACH ANGLE AT LOWER INBOARD CORNER PER ESO 7349 DATED 05-02-96.  (M)
